MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Vnitrni lekarstvi · 1994

[A fatal hemorrhagic condition after rodenticide ingestion].

Dulícek P, Chrobák L, Podzimek K, Voglová J

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

The authors describe a fatal haemorrhagic condition in a 53-year-old man which developed after assumed ingestion of so-called "superwarfarins". Symptoms of intoxication with substances of the warfarin type include the sudden development of haemorrhagic diathesis, marked prolongation of INR and APTT with persisting pathological values of these tests after the usual substitution doses of vitamin K1. The fluctuation of INR and APTT values during repeated examinations is also striking. In the event of such a coagulation finding it is important to consider possible superwarfarin intoxication, even if it is difficult to provide direct evidence, as it is not possible to assess the ratio of vitamin K1 and K 1, 2, 3 epoxide.

Для цитирования: Dulícek P, Chrobák L, Podzimek K, Voglová J. [A fatal hemorrhagic condition after rodenticide ingestion].. Vnitrni lekarstvi. 1994.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.